Britt asked in HealthWomen's Health · 1 month ago

How long does Take Action(morning after pill) side effects last?

I had unprotected sex September 10th. More happened than I wanted to and I didn't realize it until later so I ended up taking the morning after pill like 50 hours after sex on the 12th. 

I started feeling a bit of abdominal pain a couple days later nothing serious, dull pain, then I started cramping on the 17th I thought my period was coming but the cramping stopped only lasted 1 day, still no period. 

I have been moody and today has been the worst moody day EVER! I am just irritated about everything, upset and want to cry at the same time, sleepy, tired, hungry, craving certain foods. I'm trying to be patient. My boobs are so sore today I had to take off my bra. I honestly did not expect the side effects to be this intense and last this long!! 

I have taken the plan b brand before and had no problems. bled a week after taking it but this DAMN TAKE ACTION PILL IS HELL!! Is it normal for the side effects to drag out this long?

2 Answers

Relevance
  • 1 month ago

    How recently did you take Plan B?

    All these type of pills are a mega dose of hormones.

    Side effects can sometimes last 6 - 12 months.

    Side effects are cummulative if another dose is taken within that time.

    If you need to take 2 or more doses within 12 months then you need to reconsider your contraceptive plan.

  • 1 month ago

    i would ask your doctor or pharmacist about it

Still have questions? Get answers by asking now.